Journal of Symbolic Logic

Review: Neil L. Wilson, In Defense of Proper Names

Frederic B. Fitch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 20, Issue 3 (1955), 291.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732232

JSTOR
links.jstor.org

Citation

Fitch, Frederic B. Review: Neil L. Wilson, In Defense of Proper Names. J. Symbolic Logic 20 (1955), no. 3, 291. https://projecteuclid.org/euclid.jsl/1183732232


Export citation